MAUDE Adverse Event Report: CAREFUSION, INC PLEURX PLEURAL CATHETER KIT; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX PLEURAL CATHETER KIT; APPARATUS, SUCTION, PATIENT CARE
Model Number 50-7000B
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pr 8214338 initial emdr submission.Device problem code: a0504 patient problem code: f26 no photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.Should you experience any problems with our product, examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.
 
Event or Problem Description
Event description states: leakage customer put in the catheter about a month ago on 05/17, it had been working perfectly fine.Then, there was a bit of leaking around it, she put a purse string suture around it, and now the catheter is not draining at all.
 
Additional Manufacturer Narrative
Pr (b)(4) follow-up emdr for device evaluation: no photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.Should you experience any problems with our product, examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.
 
Event or Problem Description
Event description states: leakage.Customer put in the catheter about a month ago on 05/17, it had been working perfectly fine.Then, there was a bit of leaking around it, she put a purse string suture around it, and now the catheter is not draining at all.
 
Additional Manufacturer Narrative
Pr (b)(4) follow-up emdr for device evaluation: no photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.Should you experience any problems with our product, examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.H3 other text : see manufacture narration.
 
Event or Problem Description
It was reported: customer received kit with defective issue; event description states: leakage.Customer put in the catheter about a month ago on 05/17, it had been working perfectly fine.Then, there was a bit of leaking around it, she put a purse string suture around it, and now the catheter is not draining at all.

Brand Name
PLEURX PLEURAL CATHETER KIT
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key17199848
Report Number1625685-2023-00067
Device Sequence Number14812713
Product Code DWM
UDI-Device Identifier10885403075971
UDI-Public(01)10885403075971
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-7000B
Device Catalogue Number50-7000B
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer06/28/2023
04/15/2024
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date06/28/2023
04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown